City Research Online

Unimodular Transformations and Canonical Forms for Singular Systems

Vafiadis, D. and Karcanias, N. ORCID: 0000-0002-1889-6314 (2017). Unimodular Transformations and Canonical Forms for Singular Systems. IFAC-PapersOnLine, 50(1), pp. 10816-10821. doi: 10.1016/j.ifacol.2017.08.2356

Abstract

The relationship between the unimodular matrices relating coprime and column reduced matrix fraction descriptions (MFD) of a nonproper transfer function, and the restricted system equivalence (r.s.e.) transformations relating the corresponding generalised state space realisations is considered. It is shown that the r.s.e and unimodular transformations can be directly obtained from each other by inspection. The r.s.e. transformations leading to the canonical form are derived from the unimodular transformations leading to the echelon canonical form of the composite matrix of the MFD of the system.

Publication Type: Article
Additional Information: © 2016, IFAC (International Federation of Automatic Control) Hosting by Elsevier Ltd. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/.
Publisher Keywords: singular systems; canonical forms; matrix fraction description
Departments: School of Mathematics, Computer Science & Engineering > Engineering
School of Mathematics, Computer Science & Engineering > Engineering > Electrical & Electronic Engineering
URI: http://openaccess.city.ac.uk/id/eprint/19386
[img]
Preview
Text - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (206kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login